Regularity for a non linear variational problem in dimension two.
Manuscripta mathematica, Tome 78 (1993) no. 4, pp. 37-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1993__78_4_155794,
author = {Gilles Carbou},
title = {Regularity for a non linear variational problem in dimension two.},
journal = {Manuscripta mathematica},
pages = {37--56},
year = {1993},
volume = {78},
number = {4},
zbl = {0787.58011},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__78_4_155794/}
}
Gilles Carbou. Regularity for a non linear variational problem in dimension two.. Manuscripta mathematica, Tome 78 (1993) no. 4, pp. 37-56. http://geodesic.mathdoc.fr/item/MM2_1993__78_4_155794/